# SDR WX0A2015090972854

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 34,132 hours, 23,821 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AFT FLIGHT ATTENDANT NOTED A SMELL, ELEC OR LIKE A BURNT RUBBER SMELL.  THE SMELL ONLY DETECTED FROM L2 JUMP SEAT.  NOW COME BACK INTERMITTENTLY FOR ONE H & FULL DISSIPATED APPROX 30 MIN PRIOR TO TOUCHDOWN.  CHECKED ALL LIGHTS, SOCKETS & CHECKED UNDER FLIGHT ATTENDANTS SEAT.  CHECKED FLUSH MOTOR & ELEC VENTS, FOUND NO FIND OF ARCHING OR BURNT ELEC WIRING, NO DEFECTS.  ACFT OK FOR SERVICE IAW 25-22-00 & 33-24-00.
